2 doctors weighed in:

What are early nsaid induced ulcer symptoms? Will just stopping meds fix it or do I need to see a Dr?

2 doctors weighed in
Dr. Roy Arnold
Internal Medicine

In brief: Indigestion

nausea, burning after taking NSAIDS can be a symptom of irritation.
Stopping the meds or taking an antacid like Tums or Zantac (ranitidine) can help. If the symptoms don't resolve in several days best to see your primary care. Thanks for trusting HealthTap!

In brief: Indigestion

nausea, burning after taking NSAIDS can be a symptom of irritation.
Stopping the meds or taking an antacid like Tums or Zantac (ranitidine) can help. If the symptoms don't resolve in several days best to see your primary care. Thanks for trusting HealthTap!
Dr. Roy Arnold
Dr. Roy Arnold
Thank
Dr. Patrick Kohlitz
Internal Medicine

In brief: Gastritis

A burning pain in your upper abdomen is characteristic of a gastric ulcer.
The pain may worsen or improve with food depending on the location. Discontinuing the medicine may or may not help depending on the extent of stomach inflammation, over the counter Zantac (ranitidine) may provide some relief.

In brief: Gastritis

A burning pain in your upper abdomen is characteristic of a gastric ulcer.
The pain may worsen or improve with food depending on the location. Discontinuing the medicine may or may not help depending on the extent of stomach inflammation, over the counter Zantac (ranitidine) may provide some relief.
Dr. Patrick Kohlitz
Dr. Patrick Kohlitz
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified,
26 years in practice
67M people helped
Continue
111,000 doctors available